Quiver Quotient Varieties and Complete Intersections
Author: Bocklandt, Raf
Source: Algebras and Representation Theory, Volume 8, Number 1, March 2005 , pp. 127-145(19)
Abstract:In this paper, we classify all the symmetric quivers and corresponding dimension vectors whose quotient space, classifying the semisimple representation classes, is a complete intersection. The result we obtain is that such quivers can be reduced to a few number of basic quivers, using some elementary types of reduction.
Document Type: Research Article
Affiliations: Universiteit Antwerpen, B-2610, Antwerp, Belgium, Email: email@example.com
Publication date: March 1, 2005